# SDR AALA20160304005

- Difficulty date: March 4, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 96,895 hours, 15,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32213
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT STATION 1280 & STRINGERS 38L-38R.  COMPLIED WITH PERMANENT SKIN REPAIR IAW SRM 53-00-01 REPAIR 29.  ACFT IN BASE MX.
